# SDR SWIA971606

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120137
- Engine: Pwa PW118
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SERVICE DOOR LIGHT CAME ON AT ROTATION.  RETURNED TO FIELD.  FOUND OUTBOARD FUEL SERVICE DOOR SWITCH OUT OF ADJUSTMENT.  ADJUSTED MICROSWITCH, OPS CHECK GOOD.
